MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE STIMULATION LEAD; NEUROSTIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC INSPIRE STIMULATION LEAD; NEUROSTIMULATION LEAD
Model Number 4063
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 09/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented with a droopy right lower lip.Physician reported that patient's marginal mandibular nerve was damaged during implant, and the nerve may or may not improve during the healing process.Implant was still activated as planned.The physician did not think that it had any bearing on the functionality of the inspire device and wanted to move forward, as did the patient.No neurapraxia of the tongue was noted.
 
Event or Problem Description
This is a follow up report to mdr report # 3007666314-2017-00019, filed to update the report with the information that the injury completely resolved without intervention.

Brand Name
INSPIRE STIMULATION LEAD
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6987670
Report Number3007666314-2017-00019
Device Sequence Number13484545
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public00855728005017
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4063
Device Catalogue Number900-001-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer01/25/2018
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability;